Complemented hypercyclic subspaces
Artikel i vetenskaplig tidskrift, 2007

A continuous linear operator T : X -> X is said to be hypercyclic if there exists a vector x is an element of X, called hypercyclic for T, such that {T(n)x}(n >= 0) is dense. A hypercyclic subspace for T is an infinite dimensional closed subspace H subset of X whose nonzero vectors are hypercyclic for T. Criterions for the existence of hypercyclic subspaces have been studied intensively lately in the setting of Banach and Frechet spaces. We study here conditions for the existence of complemented hypercyclic subspaces.

hypercyclic subspace

OPERATORS

MANIFOLDS

Frechet space

hypercyclicity spectrum

BANACH-SPACES

INVARIANT

DENSE

UNIVERSAL

VECTORS

complemented subspace

Författare

Henrik Petersson

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Houston Journal of Mathematics

0362-1588 (ISSN)

Vol. 33 541-553

Ämneskategorier

Matematik